MAUDE Adverse Event Report: CONMED CORPORATION AIRSEAL; INSUFFLATOR, LAPAROSCOPIC

CONMED CORPORATION AIRSEAL; INSUFFLATOR, LAPAROSCOPIC
Model Number ASM-EVAC1
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
During the surgery.The airseal was not insufflating like it should have been and the message "overpressure" was alarming for the airseal tubing.Robotic and gyn coordinators were notified and the airseal rep.Was called with no answers per the coordinator.No patient harm.

Brand Name
AIRSEAL
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
CONMED CORPORATION
525 french rd
utica NY 13502
MDR Report Key24290812
Report Number24290812
Device Sequence Number10165634
Product Code HIF
UDI-Device Identifier10845854045435
UDI-Public(01)10845854045435(17)271002(10)202410024
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/04/2026
Report Date (Section F) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberASM-EVAC1
Device Catalogue NumberASM-EVAC1
Device Lot Number202410024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/09/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/09/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age38 YR
Patient SexFemale
Patient Weight74 KG
Date Report Sent to FDA02/04/2026